| Model Number |
3000TFX |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Gradient Increase (1270)
| Health Effect - Clinical Codes |
Dyspnea (1816); Heart Failure/Congestive Heart Failure (4446); Swelling/ Edema (4577)
| Date of Event |
11/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 21mm pericardial aortic valve was disabled via a valve-in-valve procedure after an implant duration of 6 years, 9 months due to stenosis and regurgitation.The patient presented with hf, sob, and lower extremity edema.A 23mm transcatheter valve was implanted successfully.
Additional Manufacturer Narrative
H10: additional narratives.Surgical/percutaneous intervention is indicated or performed, or harm occurred due to the device, or there is a device malfunction that could cause or contribute to a serious injury.This event is considered a serious injury.The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Additional Manufacturer Narrative
H10: additional narratives updated d4, h4, and h6 per new information received the most likely cause is patient factors, including chronic kidney disease, hyperlipidemia, diabetes mellitus, coronary artery disease and atherosclerosis.The device history record (dhr) was reviewed and showed that this device met all manufacturing and sterilization specifications for product release prior to distribution.No issues were identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.